# SDR DL72S971609

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 482-487
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED JUST AFT OF THE STA 480 BUTT SPLICE APPROX BETWEEN STA 482 TO 487, SEVERAL INCHES O/B OF STR 28R.  THE CORRODED SKIN IS LOCATED NEXT TO ONE OF TWO REPAIR DOUBLERS INSTALLED PER E/RA 259873-14.  AFTER THE CORROSION WAS REMOVED, THE SKIN CUTOUT 4 BY 2 WAS APPROX 2 FROM THE EDGE OF THE EXISTING CUTOUT 5 BY 4.  THIS ER/A WILL REMOVE THE FORWARD DOUBLER INSTALLED AND INSTALL A NEW DOUBLER COVERING BOTH AREAS ERA 362507-14.
